# SDR UIEA2019091605516

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,473 hours, 19,634 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT TEST, MESSAGE: WEATHER FAIL RIGHT. WORKS NORMAL IN FLIGHT. RE-RACKED WEATHER RADAR TRANSCEIVER AND PERFORMED OPS TEST OF WEATHER RADAR SYSTEM IAW AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME.
